New classes of Lyapunov type inequalities of fractional $\Delta$-difference Sturm-Liouville problems with applications

Document Type: Research Paper

Authors

Department of Applied Mathematics‎, ‎Sahand University of‎ ‎Technology‎, ‎P.O‎. ‎Box 51335-1996‎, ‎Tabriz‎, ‎Iran.

Abstract

‎In this paper‎, ‎we consider a new study about fractional $\Delta$-difference equations‎. ‎We consider two special classes of Sturm-Liouville problems equipped with fractional $\Delta$-difference operators‎. ‎In couple of steps‎, ‎the Lyapunov type inequalities for both classes will be obtained‎. ‎As application‎, ‎some qualitative behaviour of mentioned fractional problems such as stability‎, ‎spectral‎, ‎disconjugacy and some interesting results about zeros of (oscillatory) solutions will be concluded.

Keywords

Main Subjects


‎T‎. ‎Abdeljawad‎, ‎ Dual identities in fractional difference calculus within Riemann‎, ‎ Adv‎. ‎Difference Equ. 2013‎ ‎(2013)‎, ‎no‎. ‎36‎, ‎16 pages‎.

‎T‎. ‎Abdeljawad and F.M‎. ‎Atici‎, ‎ On the definitions of nabla fractional operators‎, ‎ Abstr‎. ‎Appl‎. ‎Anal.‎2012 (2012)‎, ‎Article ID 406757‎, ‎13 pages‎.

‎F.M‎. ‎Atici and P.W‎. ‎Eloe‎, ‎ A Transform Method in Discrete Fractional Calculus‎, ‎ Int‎. ‎J‎. ‎Difference Equ.‎2 (2007)‎, ‎no‎. ‎2‎, ‎165--176‎.

‎F.M‎. ‎Atici and P.W‎. ‎Eloe‎, ‎ Two-point boundary value problems for finite fractional difference equations‎, J‎. ‎Difference Equ‎. ‎Appl.‎ ‎17 (2011)‎, ‎no‎. ‎4‎, ‎445--456‎.

‎F.M‎. ‎Atici and P.W‎. ‎Eloe‎, ‎ Initial value problems in discrete fractional calculus‎, ‎ Proc‎. ‎Amer‎. ‎Math‎. ‎Soc.‎

137 (2009)‎, ‎no‎. ‎3‎, ‎981--989‎.

‎F.M‎. ‎Atici and P.W‎. ‎Eloe‎, ‎ Discrete fractional calculus with the nabla operator‎, ‎ Electron‎. ‎J‎. ‎Qual‎. ‎Theory Differ‎. ‎Equ. 2009‎ ‎(2009)‎, ‎no‎. ‎3‎, ‎12 pages‎. 

‎W.A‎. ‎Coppel‎, ‎ Disconjugacy‎, ‎ Springer-Verlag,‎ ‎1971‎.

‎S‎. ‎Dhar and Q‎. ‎Kong‎, ‎ Liapunov-type inequalities for third-order half-linear‎ ‎equations and applications to boundary value problems‎, ‎ Nonlinear Anal.‎ ‎110 (2014) 170--181‎.

‎R.A.C‎. ‎Ferreira‎, ‎ On a Lyapunov-type inequality and the zeros of a certain Mittag-Leffler function‎, ‎ J‎. ‎Math‎. ‎Anal‎. ‎Appl.‎ ‎412 (2014) 1058--1063‎.

‎R.A.C‎. ‎Ferreira‎, ‎ Some discrete fractional Lyapunov-type inequalities‎, ‎ Fract‎. ‎Differ‎. ‎Calc.‎5 (2015)‎, ‎no.1‎, ‎87--92‎.

‎C.S‎. ‎Goodrich‎, ‎ Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions‎, Comput‎. ‎Math‎. ‎Appl.‎ ‎61 (2011) 191--202‎.

‎C.S‎. ‎Goodrich‎, ‎ Systems of discrete fractional boundary value problems with‎ ‎nonlinearities satisfying no growth conditions‎, J‎. ‎Difference Equ‎. ‎Appl.‎21 (2015)‎, ‎no. 5‎, ‎437--453‎.

‎G‎. ‎Sh‎. ‎Guseinov and B‎. ‎Kaymakçalan‎, ‎ Lyapunov inequalities for discrete linear Hamiltonian systems‎, ‎ Comput‎. ‎Math‎. ‎Appl.‎45 (2003) 1399--1416‎.

‎G‎. ‎Sh‎. ‎Guseinov and A‎. ‎Zafer‎, ‎ Stability criteria for linear periodic impulsive Hamiltonian systems‎, ‎ J‎. ‎Math‎. ‎Anal‎. ‎Appl.‎335 (2007) 1195--1206‎.

‎A.A‎. ‎Kilbas‎, ‎H.M‎. ‎Srivastava and J.J‎. ‎Trujillo‎, ‎ Theory and Applications of Fractional Differential Equations‎, North-Holland Mathematics Studies 240‎, ‎Elsevier Science Inc‎. ‎New York‎, ‎2006‎. ‎

‎X.G‎. ‎Liu and M.L‎. ‎Tang‎, ‎ Lyapunov-type inequality for higher order difference equations‎, ‎ Appl‎. ‎Math‎. ‎Comput.‎ ‎232 (2014) 666--669‎.

‎A.M‎. ‎Lyapunov‎, ‎ The general problem of the stability of motion‎, ‎ Internat‎. ‎J‎. ‎Control‎ ‎55 (1992)‎, ‎no‎. ‎3‎, ‎521--790‎.

‎K.S‎. ‎Miller and B‎. ‎Ross‎, ‎ An Introduction to Fractional Calculus and Fractioal Differential Equations‎, ‎ John Wiley‎, ‎New York,‎ ‎1993‎.

‎K.B‎. ‎Oldham and J‎. ‎Spanier‎, ‎ The Fractional Calculus‎, ‎ Academic Press‎, ‎New York,‎ ‎1974‎.

‎D‎. ‎O'Regan and B‎. ‎Samet‎, ‎ Lyapunov-type inequalities for a class of fractional differential equations‎, ‎ J‎. ‎Inequal‎. ‎Appl. 2015‎ ‎(2015)‎, ‎no‎. ‎247‎, ‎10 pages‎.

‎B.G‎. ‎Pachpatte‎, ‎ On Lyapunov type inequalities for certain higher order differential equations‎, ‎ J‎. ‎Math‎. ‎Anal‎. ‎Appl.‎195 (1995)‎, ‎no‎. ‎2‎, ‎527--536‎.

‎I‎. ‎Podlubny‎, ‎ Fractional Differential Equations‎, ‎ Mathematics in Science and Engineering 198‎, ‎Academic Press‎, ‎New York‎, ‎1998‎.

‎X‎. ‎Yang‎, ‎ On Lyapunov type inequalities for certain higher order differential equations‎, ‎ Appl‎. ‎Math‎. ‎Comput.‎ ‎134 (2003)‎, ‎no‎. ‎2‎, ‎307--317‎.

‎X‎. ‎Yang‎, ‎Y‎. ‎Kim and K‎. ‎Lo‎, ‎ Lyapunov-type inequality for a class of even-order linear differential equations‎, ‎ Appl‎. ‎Math‎. ‎Comput.‎ ‎245 (2014) 145--151‎.

‎X‎. ‎Yang‎, ‎Y‎. ‎Kim and K‎. ‎Lo‎, ‎ Lyapunov-type inequalities for a class of higher-order linear differential equations‎, ‎ Appl‎. ‎Math‎. ‎Lett.‎34 (2014) 86--89‎.


Volume 43, Issue 2
March and April 2017
Pages 385-408
  • Receive Date: 29 August 2015
  • Revise Date: 11 November 2015
  • Accept Date: 27 November 2015